Rigidity of symplectic Anosov diffeomorphisms on low dimensional tori

L. Flaminio, A. Katok

Research output: Contribution to journalArticlepeer-review

12 Scopus citations

Abstract

We show that any symplectic Anosov diffeomorphism of a four torus T 4 with sufficiently smooth stable and unstable foliations is smoothly conjugate to a linear hyperbolic automorphism of T 4.

Original languageEnglish (US)
Pages (from-to)427-441
Number of pages15
JournalErgodic Theory and Dynamical Systems
Volume11
Issue number3
DOIs
StatePublished - Sep 1991

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Rigidity of symplectic Anosov diffeomorphisms on low dimensional tori'. Together they form a unique fingerprint.

Cite this